Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 53, NWS Corpus Christi, TX

June 7, 2021

NWS Corpus Christi, TX issued this small craft advisory at Jun 7, 2021, 2:07 AM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2021, 2:07 AM CDT (07:07 UTC)
Expired
Jun 8, 2021, 3:00 AM CDT
In force
25 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

158 
WHUS74 KCRP 070707
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
207 AM CDT Mon Jun 7 2021

GMZ250-270-071515-
/O.NEW.KCRP.SC.Y.0053.210607T0707Z-210608T0400Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
207 AM CDT Mon Jun 7 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT THIS EVENING...

* WHAT...Southeast winds around 20 knots with gusts up to 30 
  knots.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM.

* WHEN...Until 11 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-255-275-071515-
/O.NEW.KCRP.SC.Y.0053.210607T1400Z-210608T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
207 AM CDT Mon Jun 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* WHAT...Southeast winds around 20 knots with gusts up to 30 
  knots expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas, 
  Bays and Waterways from Port Aransas to Port O'Connor, Coastal 
  waters from Port Aransas to Matagorda Ship Channel out 20 NM 
  and Waters from Port Aransas to Matagorda Ship Channel from 20 
  to 60 NM.

* WHEN...From 9 AM this morning to 7 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LS
3 follow-up statements
645 
WHUS74 KCRP 071457
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
957 AM CDT Mon Jun 7 2021

GMZ230-235-255-275-072300-
/O.CON.KCRP.SC.Y.0053.000000T0000Z-210608T0000Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
957 AM CDT Mon Jun 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southeast winds around 20 knots with gusts up to 30 
  knots expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas, 
  Bays and Waterways from Port Aransas to Port O'Connor, Coastal 
  waters from Port Aransas to Matagorda Ship Channel out 20 NM 
  and Waters from Port Aransas to Matagorda Ship Channel from 20 
  to 60 NM.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-270-072300-
/O.CON.KCRP.SC.Y.0053.000000T0000Z-210608T0400Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
957 AM CDT Mon Jun 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WHAT...Southeast winds around 20 knots with gusts up to 30 
  knots.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM.

* WHEN...Until 11 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
102 
WHUS74 KCRP 072009
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
309 PM CDT Mon Jun 7 2021

GMZ250-255-270-275-080415-
/O.EXT.KCRP.SC.Y.0053.000000T0000Z-210608T0800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
309 PM CDT Mon Jun 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT TUESDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots.

* WHERE...Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM, Waters from Baffin Bay to Port Aransas from 
  20 to 60 NM, Coastal waters from Port Aransas to Matagorda 
  Ship Channel out 20 NM and Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM.

* WHEN...Until 3 AM CDT Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-080200-
/O.EXT.KCRP.SC.Y.0053.000000T0000Z-210608T0200Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
309 PM CDT Mon Jun 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...South winds around 20 knots with gusts up to 30 knots. Choppy
  waters.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
010 
WHUS74 KCRP 080235
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
935 PM CDT Mon Jun 7 2021

GMZ250-255-270-275-080800-
/O.CON.KCRP.SC.Y.0053.000000T0000Z-210608T0800Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
935 PM CDT Mon Jun 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT
TUESDAY...

* WHAT...South winds around 20 knots with gusts up to 30 knots.

* WHERE...Coastal waters from Port Aransas to Matagorda Ship 
  Channel out 20 NM, Waters from Port Aransas to Matagorda Ship 
  Channel from 20 to 60 NM, Coastal waters from Baffin Bay to 
  Port Aransas out 20 NM and Waters from Baffin Bay to Port 
  Aransas from 20 to 60 NM.

* WHEN...Until 3 AM CDT Tuesday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 12:33 AM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 7, 12:33 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1233 AM CDT Mon Jun 7 2021

.AVIATION...06Z TAFs

The period will begin with predominately VFR ceilings, though have
included TEMPO groups for MVFR for all sites other than LRD.
Patchy fog may develop late tonight/early Monday morning, but winds
will become breezy to windy Monday morning limiting the time fog
could persist. VFR conditions will return by late morning for all
sites and should continue to the end of the period.

&&

.PREV DISCUSSION... /Issued 644 PM CDT Sun Jun 6 2021/

AVIATION...00Z TAFs

MVFR ceilings will continue to affect the northern Coastal Bend
into the Victoria Crossroads early this evening while VFR conditions
will exist elsewhere. The low level southerly flow will strengthen
to 30-40 knots tonight. Expect MVFR ceilings will move into the
southern Coastal Bend by 03Z and move inland during the rest of
the evening hours and reach as far west as a HBV-COT line by 09Z.
There will be the possibility of IFR ceilings/MVFR vsbys with
patchy fog at ALI before daybreak. Ceilings will lift over the
Brush Country and Coastal Bend by late morning while MVFR ceilings
will linger into early afternoon for VCT area before lifting to
VFR levels. South to southeast winds will become gusty over the
coastal plains by 14Z and continue through the afternoon with
gusts up to 30 knots possible at CRP.

PREV DISCUSSION... /Issued 409 PM CDT Sun Jun 6 2021/

SHORT TERM (Tonight through Monday Night)...

Concur with the deterministic runs that the upper low will
continue to lift slowly toward the E/NE during the period, with
subsidence over the CWA during the period. The NAM predicts
maximum CAPE values Monday afternoon, yet greater minimum CIN
values, and near normal PWAT values. CAPE/moisture
notwithstanding, expect subsidence/CIN to preclude convection.
Diurnal moderate/breezy onshore flow expected Monday. Maximum
Heat Index values Monday may reach 110F, yet will defer to the mid
shift for NPW issuance.

LONG TERM (Tuesday through Sunday)...

The long term starts out with a Mid-level low over the Midwest and a
High pressure over north central Mexico. This high will dominate our
weather pattern for the upcoming week and expect mainly dry and
hotter conditions to take hold. As the high pressure remains parked
over MX, any upper level disturbances will circumnavigate around it
and will travel north near the Canadian border.

Look for daily highs mainly range between upper 80s near the coast
with low 100s out west with little day to day variation.
Unfortunately this means that an SPS or Advisory for heat index
values near 110-112 are possible on Tuesday. Slightly cooler
temperatures could usher in the weekend but as confidence is low
regarding model guidance of a disturbance late in the week, not
willing to put too much stock into at this point. Because of this
have not strayed from NBM in the forecast. Some showers may be
possible each day with the seabreeze but that is looking more
unlikely due to the subsidence in place. At least we get to finally
dry off.

MARINE...

No significant precipitation expected tonight/Monday owing to
increasing subsidence. Moderate onshore flow expected tonight
and moderate to strong Monday, as the MSLP gradient increases.
Will defer to mid shift to determine specific zones for any Small
Craft Advisories for Monday. Moderate onshore flow Tuesday will
fluctuate between moderate and weak to moderate levels each day
through the period. Onshore flow will then drop to weak by
Saturday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    79  89  78  90  76  /  10   0  10  10   0
Victoria          77  89  77  90  75  /  10  10   0  10  10
Laredo            78 104  77 103  75  /   0   0   0   0   0
Alice             76  95  76  96  74  /  10   0  10  10   0
Rockport          79  89  79  90  78  /  10  10  10  10   0
Cotulla           78 102  78 102  76  /   0   0   0   0   0
Kingsville        77  92  77  93  75  /   0   0   0  10   0
Navy Corpus       79  87  79  88  78  /  10  10  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

LS/77...AVIATION
Hazardous weather outlook, Jun 6, 2:16 AM CDT, 23 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
216 AM CDT Sun Jun 6 2021

TXZ229>234-239>247-342>347-442-443-447-070730-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
216 AM CDT Sun Jun 6 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Afternoon heat indices of 105 to 109 are likely from the Coastal
Plains to the Rio Grande.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated thunderstorms may be possible mid-week over the Victoria
Crossroads and the Coastal Bend.

Afternoon heat indices of 105 to 110 degrees are possible Monday
through Wednesday from the Coastal Plains to the Rio Grande.

GMZ230-235-250-255-270-275-070730-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
216 AM CDT Sun Jun 6 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:05 AM CDTHeat AdvisoryCRPDuval, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 1 more17 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.